# SDR IPXA1567371

- Difficulty date: June 4, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FOUND UPPER SUPPORT CLIP CRACKED AT 9G-WALL, STR 5L.     REMOVED, FABRICATED AND INSTALLED SUPPORT CLIP IAW DWG 141N8226, SRM 51-40-02OG,  DWG 141N8206 AND SRM 51-20-01.
